Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 307, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 20, 2011, 6:48 PM CDT for Henderson County, Kaufman County, Texas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2011, 6:48 PM CDT (23:48 UTC)
- Expired
- May 20, 2011, 7:45 PM CDT
- In force
- 57 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Henderson County, TX, Kaufman County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 109 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 12:28 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2657 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 545 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
573
WUUS54 KFWD 202348
SVRFWD
TXC213-257-210045-
/O.NEW.KFWD.SV.W.0307.110520T2348Z-110521T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
648 PM CDT FRI MAY 20 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN KAUFMAN COUNTY IN NORTH CENTRAL TEXAS...
WESTERN HENDERSON COUNTY IN NORTHEAST TEXAS...
* UNTIL 745 PM CDT
* AT 648 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED 8 MILES
SOUTH OF COTTONWOOD...AND MOVING EAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
KAUFMAN AROUND 700 PM...
GUN BARREL CITY AROUND 740 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3200 9605 3208 9607 3209 9612 3215 9610
3217 9618 3220 9616 3220 9620 3230 9630
3233 9643 3237 9645 3241 9643 3248 9651
3265 9652 3266 9607 3236 9608 3235 9597
3203 9583
TIME...MOT...LOC 2348Z 269DEG 13KT 3234 9636
$$
DUNN1 follow-up statement
348
WWUS54 KFWD 210004
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
704 PM CDT FRI MAY 20 2011
TXC213-257-210045-
/O.CON.KFWD.SV.W.0307.000000T0000Z-110521T0045Z/
HENDERSON TX-KAUFMAN TX-
704 PM CDT FRI MAY 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHERN KAUFMAN AND WESTERN HENDERSON COUNTIES...
AT 704 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THIS STORM WAS LOCATED 4 MILES WEST OF MABANK...MOVING
NORTHEAST AT 50 MPH.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-20 BETWEEN MILE MARKERS 476 AND 500...
I-45 BETWEEN MILE MARKERS 266 AND 268.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
LAT...LON 3200 9605 3208 9607 3209 9612 3215 9610
3217 9618 3220 9616 3220 9620 3230 9630
3233 9643 3237 9645 3241 9643 3248 9651
3265 9652 3266 9607 3236 9608 3235 9597
3203 9583
TIME...MOT...LOC 0004Z 243DEG 43KT 3241 9610
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 4:30 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, May 20, 4:30 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 430 PM CDT FRI MAY 20 2011 .UPDATE... QUICK UPDATE TO REMOVE COUNTIES ALONG WEST OF A GAINESVILLE TO GOLDTHWAITE LINE AS STRONG TO OCCASIONALLY SEVERE THUNDERSTORMS PROPAGATE SLOWLY BUT STEADILY EASTWARD. OTHERWISE FORECAST PACKAGE REMAINS UNCHANGED. 30 && .PREV DISCUSSION... /ISSUED 256 PM CDT FRI MAY 20 2011/ SHORT TERM FORECAST DISCUSSION OF ENVIRONMENTAL CONDITIONS REMAINS LARGELY UNCHANGED FROM AREA WEATHER UPDATE FORECAST DISCUSSION /PRODUCT AWUFWD/ ISSUED AROUND 11 AM...SO WILL NOT REHASH THE DETAILS HERE. TO ADD TO THIS DISCUSSION SOUTHERLY FLOW OUT AHEAD OF THE LINE OF TSTMS EXTENDING FROM GAINESVILLE TO NEAR DENTON AND THEN SOUTHWEST TOWARDS WEATHERFORD AND STEPHENVILLE INCREASED TO AROUND 15 KTS WITH HIGHER GUSTS AS OF 19Z. IF ANY DISCRETE STORMS CAN ORGANIZE EAST OF THIS LINE THIS INCREASE IN LOW LEVEL FLOW SHOULD ENHANCE TORNADO THREAT THROUGH 00Z. THUNDERSTORMS IN GENERAL WILL LIKELY CONTINUE TO DEVELOP AND GROW UPSCALE INTO A MULTICELLULAR LINE AS THEY HAVE BEEN THE PAST HOUR OR SO...BUT WILL BE WATCHING ANY DISCRETE STORMS OUT AHEAD OF THIS LINE CLOSELY THROUGH SUNSET. AFTER SUNSET THE LOSS OF DAYTIME HEATING SHOULD DIMINISH THE OVERALL TORNADO THREAT ACROSS NORTH TEXAS. OTHERWISE A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT THRU 8 PM CDT AND ANY STORM THAT DEVELOPS WITHIN THE WATCH WILL CONTINUE TO HAVE A CHANCE TO PRODUCE LARGE HAIL AND DAMAGING OUTFLOW WINDS. THE SOUTHERN PLAINS SHORTWAVE TROUGH WILL CONTINUE TO MOVE EAST THRU THE REGION OVERNIGHT. THE PASSAGE OF THIS TROUGH IS EXPECTED TO SEND THE LINE OF CONVECTION SOUTHEAST THRU THE FORECAST AREA TONIGHT AS WELL AS FORCE THE WEST CENTRAL TX DRYLINE EAST INTO THE FORECAST AREA BEFORE SUNRISE. THE DRYLINE IS EXPECTED TO SET UP JUST WEST OF THE METROPLEX TOMORROW AND SHOULD BECOME MORE DIFFUSE LATER IN THE DAY AS THE LACK OF STRONG SYNOPTIC FORCING WILL ALLOW BOUNDARY LAYER MOISTURE TO RECOVER DURING THE AFTERNOON HRS. EAST OF THE DRYLINE A MOIST AND UNSTABLE AIRMASS WILL REMAIN IN PLACE...HOWEVER ONLY HAVE A MENTION OF 20 PERCENT CHANCE OF STORMS WITH AN ABSENCE OF OBVIOUS FORCING FOR ASCENT WITH THE DRYLINE EXPECTED TO LOSE DEFINITION THROUGHOUT THE DAY. H500 HEIGHT RISES OF 3-4 DM ARE EXPECTED OVER NORTH TX TOMORROW WHICH SHOULD FAVOR WEAK FORCING FOR SUBSIDENCE OVER THE REGION TOMORROW AFTERNOON. IF ANY STORM IS ABLE TO DEVELOP IT WILL LIKELY BECOME SEVERE WITH OVER 3000 J/KG OF CAPE FORECAST OVER THE SOUTHEASTERN COUNTIES OF THE CWA. DEEP LAYER SHEAR IS SOMEWHAT MARGINAL...BUT REMAINS SUPPORTIVE OF ORGANIZED CONVECTION...HOWEVER WEAK FORCING FOR SUBSIDENCE IS EXPECTED TO BE SUFFICIENT TO PREVENT INITIATION AT THIS TIME. THE DRYLINE IS EXPECTED TO RETREAT NORTHWEST ON SUNDAY AS A WEAK SHORTWAVE TROUGH MOVES INTO THE SOUTHERN PLAINS. THIS FEATURE IS EXPECTED TO MOVE OVER NORTH CENTRAL TX LATE SUNDAY AFTERNOON. GUIDANCE HAS BEEN FAIRLY CONSISTENT IN DEVELOPING AN MCS WHERE THE LARGE SCALE FORCING FOR ASCENT BEST INTERSECTS THE DIFFUSE DRYLINE BOUNDARY NEAR WICHITA FALLS. AFTER INITIATION MODELS DEVELOP A STRONG MID LVL POTENTIAL VORTICITY ANOMALY DUE TO STRONG LATENT HEAT RELEASE ASSOCIATED WITH THE MCS. THIS FEATURE PROPAGATES DOWNSTREAM AND INTENSIFIES DUE TO FEEDBACK FOR THE EVENING HRS OVER THE NORTHWESTERN THIRD OF THE CWA. WHILE RAW MODEL OUTPUT IS LIKELY WRONG REGARDING THE HUGE QPF BULLS-EYE GENERATED FROM THIS MCS...THE INITIATION OF AN MCS WHERE THE SHORTWAVE TROUGH INTERACTS WITH THE SFC DRYLINE LOOKS REASONABLE ENOUGH. WENT AHEAD WITH A 30 PERCENT CHANCE OF STORMS NORTHWEST OF THE METROPLEX SUNDAY AFTERNOON...EXTENDING SOUTHEAST INTO THE METROPLEX AFTER 00Z FOR SUNDAY EVENING ANTICIPATING THE MCS WILL PROPAGATE SOUTHEAST INTO THE CWA ON A STRONG COLD POOL. EXTENDED...OTHERWISE OUR NEXT BEST CHANCE OF STORMS LOOKS TO OCCUR ON WEDNESDAY AS THE NEXT STRONG SHORTWAVE TROUGH MOVES THROUGH THE PLAINS. THIS MIDWEEK TROUGH IS EXPECTED TO SEND A COLD FRONT SOUTHEAST THRU NORTH TX WEDNESDAY WHICH WILL LIKELY BE ACCOMPANIED BY SCATTERED TSTMS AS IT MOVES THRU THE FORECAST AREA. BEHIND THIS TROUGH UPPER RIDGING BUILDS OVER THE SOUTHERN PLAINS FOR THE END OF THE WEEK WHICH WILL SUPPORT A DRY FORECAST AT THIS TIME. CAVANAUGH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 68 91 73 87 71 / 40 10 10 20 30 WACO, TX 70 95 74 91 73 / 40 20 20 10 10 PARIS, TX 68 85 69 84 68 / 60 10 10 20 20 DENTON, TX 61 87 72 86 69 / 40 5 10 20 30 MCKINNEY, TX 66 87 72 86 70 / 40 10 10 20 30 DALLAS, TX 70 91 73 86 72 / 40 10 10 20 30 TERRELL, TX 71 89 71 88 70 / 50 10 10 10 20 CORSICANA, TX 73 90 73 89 72 / 60 20 20 10 20 TEMPLE, TX 70 92 73 91 72 / 50 20 20 10 10 MINERAL WELLS, TX 58 90 69 87 70 / 20 5 10 20 30 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 20, 2:52 PM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 252 PM CDT FRI MAY 20 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 252 PM CDT FRI MAY 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE NORTHEAST THROUGH THE EASTERN TWO THIRDS OF NORTH TEXAS THIS AFTERNOON AND TONIGHT. THESE STORMS WILL REMAIN CAPABLE OF PRODUCING SEVERE WEATHER THROUGH SUNSET. LARGE HAIL AND DAMAGING OUTFLOW WINDS ARE THE PRIMARY SEVERE WEATHER HAZARDS. THESE STORMS WILL REMAIN CAPABLE OF PRODUCING HEAVY RAINFALL WHICH MAY LEAD TO LOCALIZED FLOODING PROBLEMS. AN ISOLATED TORNADO CANNOT BE RULED OUT THROUGH SUNSET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. LOW THUNDERSTORM CHANCES WILL CONTINUE FROM SATURDAY THROUGH WEDNESDAY ACROSS VARIOUS PORTIONS OF NORTH TEXAS EACH DAY. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUE TO BE NEEDED THROUGH SUNSET FOR THE EASTERN TWO THIRDS OF NORTH TEXAS. CAVANAUGH
In the hours before
Special weather statement, May 20, 5:57 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
557 PM CDT FRI MAY 20 2011
TXZ094-095-106-107-202330-
DELTA TX-FANNIN TX-HOPKINS TX-LAMAR TX-
557 PM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
FANNIN COUNTY
DELTA COUNTY
HOPKINS COUNTY
LAMAR COUNTY
AT 556 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM PARIS TO SULPHUR
SPRINGS AND AREAS WEST OF THERE...MOVING NORTHEAST AT 45 MPH.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
CLUSTER OF STORMS. IF THESE STORMS SHOW SIGNS OF INTENSIFICATION...A
SEVERE THUNDERSTORM WARNING WILL BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR EASTERN TEXAS.
LAT...LON 3388 9555 3388 9531 3297 9531 3296 9531
3298 9586 3341 9586 3334 9638 3372 9638
3369 9634 3377 9629 3376 9618 3384 9614
3384 9602 3388 9593 3384 9585 3386 9581
3384 9577 3390 9575 3389 9568 3394 9560
TIME...MOT...LOC 2256Z 225DEG 37KT 3348 9582
DUNNLocal storm report, May 20, 6:02 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
602 PM CDT FRI MAY 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL 6 NW MORGAN'S POINT RESORT 31.22N 97.53W
05/20/2011 E0.75 INCH BELL TX TRAINED SPOTTERLocal storm report, May 20, 6:11 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
611 PM CDT FRI MAY 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG WILLS POINT 32.70N 96.00W
05/20/2011 VAN ZANDT TX BROADCAST MEDIA
AT HIGH AND 4TH STREETS... ROOF BLOWN OFF OLD ROSE DRY
GOODS BLDG... POWER LINES DOWN AS WELLLocal storm report, May 20, 6:34 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
634 PM CDT FRI MAY 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 1 W BLOOMING GROVE 32.10N 96.74W
05/20/2011 E0.75 INCH NAVARRO TX TRAINED SPOTTERSpecial weather statement, May 20, 6:35 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
635 PM CDT FRI MAY 20 2011
TXZ160-210000-
FALLS TX-
635 PM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN FALLS COUNTY
AT 635 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF MARLIN...MOVING EAST AT 30
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GOLINDA...LOTT AND MARLIN.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3133 9718 3152 9680 3146 9675 3128 9666
3116 9702
TIME...MOT...LOC 2335Z 248DEG 25KT 3137 9696Local storm report, May 20, 6:40 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
640 PM CDT FRI MAY 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 9 E LEONA 31.15N 95.82W
05/20/2011 E1.00 INCH LEON TX EMERGENCY MNGRThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 8:52 AM CDT | Special Weather Statement | FWD | Jack | 23 min |
| May 20, 9:27 AM CDT | Special Weather Statement | FWD | Erath | 33 min |
| May 20, 10:20 AM CDT | Special Weather Statement | FWD | Cooke | 25 min |
| May 20, 10:54 AM CDT | Special Weather Statement | FWD | Lamar | 36 min |
| May 20, 12:07 PM CDT | Special Weather Statement | FWD | Mills | 23 min |
| May 20, 12:32 PM CDT | Special Weather Statement | FWD | Mills | 28 min |
| May 20, 12:36 PM CDT | Special Weather Statement | FWD | Wise | 24 min |
| May 20, 12:46 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 59 min |
| May 20, 1:15 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton, Mills | 45 min |
| May 20, 1:48 PM CDT | Special Weather Statement | FWD | Cooke, Denton | 27 min |
| May 20, 2:04 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton | 41 min |
| May 20, 2:09 PM CDT | Special Weather Statement | FWD | Dallas | 36 min |
| May 20, 2:13 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas | 47 min |
| May 20, 2:16 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 44 min |
| May 20, 2:38 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas | 52 min |
| May 20, 2:40 PM CDT | Special Weather Statement | FWD | Grayson | 35 min |
| May 20, 2:46 PM CDT | Areal Flood Advisory | FWD | Cooke, Grayson | 119 min |
| May 20, 2:58 PM CDT | Special Weather Statement | FWD | Hood | 32 min |
| May 20, 3:23 PM CDT | Special Weather Statement | FWD | Fannin | 37 min |
| May 20, 3:25 PM CDT | Special Weather Statement | FWD | Tarrant | 35 min |
| May 20, 3:45 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 30 min |
| May 20, 3:47 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Leon | 58 min |
| May 20, 3:59 PM CDT | Special Weather Statement | FWD | Hunt, Rockwall | 31 min |
| May 20, 4:03 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 27 min |
| May 20, 4:12 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 48 min |
| May 20, 4:28 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 62 min |
| May 20, 4:40 PM CDT | Areal Flood Advisory | FWD | Collin, Fannin, Grayson, Hunt | 3 hr |
| May 20, 4:52 PM CDT | Areal Flood Advisory | FWD | Dallas, Tarrant | 3 hr |
| May 20, 4:52 PM CDT | Special Weather Statement | FWD | Coryell | 23 min |
| May 20, 5:13 PM CDT | Areal Flood Advisory | FWD | Leon | 3 hr |
| May 20, 5:18 PM CDT | Special Weather Statement | FWD | Freestone, Limestone | 27 min |
| May 20, 5:23 PM CDT | Flash Flood Warning | FWD | Fannin | 3 hr |
| May 20, 5:24 PM CDT | Severe Thunderstorm Warning | FWD | Hunt, Rains, Van Zandt | 66 min |
| May 20, 5:26 PM CDT | Special Weather Statement | FWD | McLennan | 34 min |
| May 20, 5:40 PM CDT | Flash Flood Warning | FWD | Leon | 6 hr |
| May 20, 5:45 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 60 min |
| May 20, 5:54 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 66 min |
| May 20, 5:56 PM CDT | Special Weather Statement | FWD | McLennan | 34 min |
| May 20, 5:57 PM CDT | Special Weather Statement | FWD | Delta, Fannin, Hopkins, Lamar | 33 min |
| May 20, 6:02 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 58 min |
| May 20, 6:08 PM CDT | Areal Flood Advisory | FWD | Anderson, Freestone, Limestone | 3 hr |
| May 20, 6:24 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Navarro | 52 min |
| May 20, 6:26 PM CDT | Areal Flood Advisory | FWD | Delta, Hopkins, Hunt, Lamar, Rains | 3 hr |
| May 20, 6:35 PM CDT | Special Weather Statement | FWD | Falls | 25 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.